# SDR QMLA2018121748135

- Difficulty date: December 14, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N139HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7248
- Aircraft time: 2,950 hours, 10,811 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,950 hours, 7,029 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Data Card
- Part number: 704A47720124
- Part serial: 1395
- Condition: Unserviceable
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

QVERLIMIT DETECTED MESSAGE ILLUMINATED IN VEMD MESSAGE ILLUMINATED IN THE VEMD MESSAGE WINDOW. THERE WERE NOT SECONDARY INDICATIONS ON THE GAUGES. ACFT WAS FLYING STRAIGHT AND LEVEL AT 4500 FEET AND 8.75 ON FLI. FLEW TO NEAREST AIRPORT AND LANDED WITHOUT INCIDENT. 

CAUSE: TROUBLESHOT NR INDICATING SYSTEM FOUND #2 ASU CARD BAD. REMOVED AND REPLACED CARD, OPS CHECKS GOOD.
